# SDR RAIA00502006

- Difficulty date: February 3, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 17,744 hours, 19,852 cycles
- System (JASC): 3251 · Steering Unit
- Part: Pinion Gear
- Part number: AIR141516
- Part serial: LUN165
- Condition: Malfunctioned
- Location: Mlg
- Part time: 5,245 hours, 5,863 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT MADE A SHARP TURN TO THE RIGHT UPON LANDING.  MAINTENANCE REMOVED AND REPLACED RACK AND PINION.  C/W GEAR SWING AND TAXI AIRCRAFT CHECK.
